# SDR HALA20250715213

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 45,444 hours, 7,242 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 58,481 hours, 9,399 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENGINE LEAKING FUEL OUT THE DRAIN MAST. PER TSM 71-00-00-810-914-A REMOVED AND REPLACED FMU PER AMM 73-21-52. PERFORMED 4 ENGINE RUNS. NO LEAKS NOTED. OPS CHECK NORMAL. A/C OK FOR SERVICE.
